# SDR SCNA20201008128

- Difficulty date: September 23, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT BS 947 + 11" RBL 25 HAS CORROSION AROUND HOLE.  REMOVED FLOOR SUPPOT STRUCTURE AT BS 947+11 DUE TO BE OUT OF LIMITS, PER SRM 53-70-51-1A-1 FIG 104.  LOCATED, DRILLED, AND INSTALLED NEW INTERCOSTAL ITEM NR 147A5660U3 PER DWG 47A5650 AND SRM 51-40-02-0G-0.
